MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 28MM STD V40 TAPER VIT HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 28MM STD V40 TAPER VIT HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6260-5-128
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
As reported: "total hip arthroplasty revision - left.Diagnosis: unstable hemi-arthroplasty.No further information available per hospital." a bipolar component ad femoral head were revised to a total hip.
 
Event or Problem Description
As reported: "total hip arthroplasty revision - left.Diagnosis: unstable hemi-arthroplasty.No further information available per hospital." a bipolar component ad femoral head were revised to a total hip.Update as per med review: "this inquiry concerns an (b)(6)-year-old patient who underwent a left bipolar hip arthroplasty and at approximately three months after surgery required revision for instability with conversion to a total hip arthroplasty.I can confirm that a dislocation occurred since i was able view an x-ray showing the dislocation".
 
Additional Manufacturer Narrative
An event regarding dislocation involving a metal head was reported.Based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event and is therefore considered concomitant.Revision surgery took place due to the uhr head coming out of the acetabulum.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
28MM STD V40 TAPER VIT HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15325747
Report Number0002249697-2022-01271
Device Sequence Number20423274
Product Code JDI
UDI-Device Identifier07613327012866
UDI-Public07613327012866
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6260-5-128
Device Catalogue Number6260-5-128
Device Lot Number90849704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight58 KG